Deep search:Searching for "Asymptotic stability" in 'KEYWORDGot 4 items.
index Title
1LMI-based approach for global asymptotic stability analysis of continuous BAM neural networks
Author(s):ZHANG Sen-lin, LIU Mei-qin  Clicked:3847  Download:1403  Cited:5  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.1 P.32~37  DOI:10.1631/jzus.2005.A0032
2Interval standard neural network models for nonlinear systems
Author(s):Liu Mei-qin  Clicked:3641  Download:1385  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.4 P.530~538  DOI:10.1631/jzus.2006.A0530
3A new neural network model for the feedback stabilization of nonlinear systems
Author(s):Mei-qin LIU, Sen-lin ZHANG, Gang-f...  Clicked:3663  Download:2214  Cited:3  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.8 P.1015~1023  DOI:10.1631/jzus.A0720122
4The solution and stability of continuous-time cross-dimensional linear systems
Author(s):Qingle ZHANG, Biao WANG, Jun-e FENG  Clicked:135  Download:61  Cited:0  <Full Text>
Frontiers of Information Technology & Electronic Engineering  1998 Vol.-1 No.-1 P.  DOI:10.1631/FITEE.1900504
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE